Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Christopher Tralie, Postdoctoral Associate

Christopher Tralie

Please note: Christopher has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:


Computer Graphics • Oscillators, Audio-frequency • Signal processing • Signal processing--Digital techniques--Mathematics • Time series analysis • Time-series analysis--Data processing

Recent Publications   (More Publications)

  1. Tralie, CJ; Smith, A; Borggren, N; Hineman, J; Bendich, P; Zulch, P; Harer, J, Geometric cross-modal comparison of heterogeneous sensor data, 2018 Ieee Aerospace Conference (March, 2018), IEEE [doi]  [abs]
  2. Tralie, CJ; Perea, JA, (Quasi)Periodicity Quantification in Video Data, Using Topology, Siam Journal on Imaging Sciences, vol. 11 no. 2 (January, 2018), pp. 1049-1077, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  3. Tralie, CJ, Self-Similarity Based Time Warping (November, 2017)  [abs]
  4. Tralie, C, Moebius Beats: The Twisted Spaces of Sliding Window Audio Novelty Functions with Rhythmic Subdivisions (November, 2017)  [abs]
  5. Tralie, CJ, Early MFCC And HPCP Fusion for Robust Cover Song Identification, 18th International Society for Music Information Retrieval (ISMIR) (October, 2017)  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320